# SDR SWAA2025061775147

- Difficulty date: May 25, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR LINING PANEL ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA).  REPLACED ENTRY DOOR LINING PANEL ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3. G. ITEM (2).
